# SDR DALA2021092805840

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 79,304 hours, 19,967 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CRACK ON FLOOR BEAM STABILIZATION STRAP BTW STA 365.25-377,7 AND APROX LBL 25 AT NLG LH TUNNEL.(E/E). CORRECTIVE ACTION: SUMMARY OF NRC 00082-FLOOR BEAM STABILIZATION STRAP BTW STA 365.25-377,7 AND APROX LBL 25 AT NLG LH TUNNEL, WAS REPAIRED PER B757-200 SRM. (1960455)
